# SDR YENA2023090101023

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 45,069 hours, 29,319 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: BOTTOM TAIL CONE FITTING HAS CORROSION; REMOVED CORROSION ON BOTTOM FITTING OF TAIL CONE. FOUND TO BE OUT OF LIMITS PER EMB-190 SRM 53-31-02 AD/54 PAR 4 AND 5 FIG 101. REMOVED AND REPLACED BOTTOM TAIL CONE FITITING IAW EMB-190 SRM 51-41-01,SRM 51-42-03 AND SRM 51-43-03. REF. TOMX NRC# 00326 FOR ALL WORK ACCOMPLISHED.
